Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pathological topologies and random walks on abelian groups


Author: R. M. Dudley
Journal: Proc. Amer. Math. Soc. 15 (1964), 231-238
MSC: Primary 60.08; Secondary 60.66
DOI: https://doi.org/10.1090/S0002-9939-1964-0162280-8
MathSciNet review: 0162280
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Bledsoe and A. P. Morse, Product measures, Trans. Amer. Math. Soc. 79 (1955), 173-215. MR 0069259 (16:1008d)
  • [2] S. Bochner, Harmonic analysis and the theory of probability, Univ. of California Press, Berkeley, Calif., 1955. MR 0072370 (17:273d)
  • [3] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951), 12 pp. MR 0040610 (12:722e)
  • [4] R. M. Dudley, Random walks on abelian groups, Proc. Amer. Math. Soc. 13 (1962), 447-450. MR 0141167 (25:4578)
  • [5] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [6] E. Marczewski and P. Sikorski, Measures in nonseparable metric spaces, Colloq. Math. 1 (1948), 133-139. MR 0025548 (10:23f)
  • [7] L. S. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [8] Karl Stromberg, A note on the convolution of regular measures, Math. Scand. 7 (1959), 347-352. MR 0114889 (22:5707)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.08, 60.66

Retrieve articles in all journals with MSC: 60.08, 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162280-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society